# SDR REXA2022091100742

- Difficulty date: August 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE AND ANGLES FOR LOWER DOOR FITTINGS ARE CORRODED.  LOCATED AND DRILLED NEW SILL ANGLE P/N SH670-31996-3S, AT LOWER SERVICE DOOR, IAW CRJ-900 SRM 51-40-11-001-001-A01.  INSTALLED GALLEY SERVICE DOOR SILL ANGLE P/N: SH670-31996-3S IAW CRJ-900 SRM 51-42-06-001-001-A01
